# SDR V0XD20170126021

- Difficulty date: January 23, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: V0XD
- Make and model: Cndair CL6002D24
- Aircraft serial: 15175
- Aircraft time: 13,756 hours, 10,743 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SURROUND LINTEL STRINGER 3 IS CRACKED AT BS 280.   CUT AWAY DAMAGE AREA,  FABRICATED, AND INSTALLED A REPAIR IAW REO 670-53-21-493 REV. D, AND S/B 670BA-53-040 REV. C. NDT PERFORMED.
